Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Decision Sciences
Volume 2007, Article ID 24053, 13 pages
Research Article

On Solving Lq-Penalized Regressions

1JPMorgan Chase Bank, 1111 Polaris Pkwy, Columbus, OH 43240, USA
2Department of Quantitative Analysis and Operations Management, University of Cincinnati, P.O. Box 210130, Cincinnati, OH 45221, USA
3ABN AMRO Bank, 250 Bishopsgate, London EC2M 4AA, UK

Received 1 November 2006; Accepted 18 July 2007

Academic Editor: Fernando Beltran

Copyright © 2007 Tracy Zhou Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tracy Zhou Wu, Yingyi Chu, and Yan Yu, “On Solving -Penalized Regressions ,” Journal of Applied Mathematics and Decision Sciences, vol. 2007, Article ID 24053, 13 pages, 2007.